# SDR SWAA2022042088650

- Difficulty date: March 27, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FWD POSITION ON ACCESS PANEL 321A AT VERTICAL STABILIZER 2022-148363 / [01] TOOL USED CALIPER P/N 500-197-30 S/N A18135101 DUE DATE 06-AUG-22  GAGE RADIUS P/N 06457055 S/N AE-28115 DUE DATE 05-JUL-22;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23.;[03] REPLACED WEB LOC. FWD POSITION ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM; 51-40-02 AND DWG 147A01103 REV: A SHEET 3;[04] CORRECTED STEP 3. REPLACED WEB LOC. FWD POSITION ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 147A01103 REV: A SHEET 3. SEE INDIVIDUAL SIGN OFFS BELOW;[05] CORRECTED STEP 4. REPLACED WEB LOC. FWD POSITION ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 147A0103 REV: A SHEET 3. SEE INDIVIDUAL SIGN OFFS BELOW;[06] CORRECTED STEP 5. REPLACED WEB LOC. FWD POSITION ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 174A0103 REV: A SHEET 3. SEE INDIVIDUAL SIGN OFFS BELOW;[07] REPLACED WEB LOC. FWD POSITION ON ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 174A0103 REV: A SHEET 3. SEE INDIVIDUAL SIGN OFFS BELOW
